# SDR ASAA2017011219383

- Difficulty date: January 12, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 38,726 hours, 11,645 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 28B5457STYLEC
- Part serial: 87B0970
- Condition: Failed
- Location: Apu
- Part time: 10,660 hours, 12,361 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU GENERATOR NO FREQ OR VOLTS-GENERATOR FAILED. GROUNDED - YES. REMOVED AND REPLACED APU STARTER GENERATOR, REF AMM 49-41-21. OPS TEST GOOD, BITE TEST NO FAULTS FOUND. THIS CLEARS MEL 49-1B.
